Articles

Sort by
Previous Page Page 2 of 132 Next Page
  1. Research

    Fourier series of sums of products of ordered Bell and poly-Bernoulli functions

    In this paper, we study three types of sums of products of ordered Bell and poly-Bernoulli functions and derive their Fourier series expansion. In addition, we express those functions in terms of Bernoulli fun...

    Taekyun Kim, Dae San Kim, Dmitry V Dolgy and Jin-Woo Park

    Journal of Inequalities and Applications 2017 2017:84

    Published on: 28 April 2017

  2. Research

    Stationary acceleration of Frenet curves

    In this paper, the stationary acceleration of the spherical general helix in a 3-dimensional Lie group is studied by using a bi-invariant metric. The relationship between the Frenet elements of the stationary ...

    Nemat Abazari, Martin Bohner, Ilgin Sağer and Yusuf Yayli

    Journal of Inequalities and Applications 2017 2017:92

    Published on: 28 April 2017

  3. Research

    Inequalities for α-fractional differentiable functions

    In this article, we present an identity and several Hermite-Hadamard type inequalities for conformable fractional integrals. As applications, we establish some inequalities for certain special means of two pos...

    Yu-Ming Chu, Muhammad Adil Khan, Tahir Ali and Sever Silvestru Dragomir

    Journal of Inequalities and Applications 2017 2017:93

    Published on: 28 April 2017

  4. Research

    A new bound for the spectral radius of nonnegative tensors

    By estimating the ratio of the smallest component and the largest component of a Perron vector, we provide a new bound for the spectral radius of a nonnegative tensor. And it is proved that the proposed result...

    Suhua Li, Chaoqian Li and Yaotang Li

    Journal of Inequalities and Applications 2017 2017:88

    Published on: 26 April 2017

  5. Research

    A new Z-eigenvalue localization set for tensors

    A new Z-eigenvalue localization set for tensors is given and proved to be tighter than those in the work of Wang et al. (Discrete Contin. Dyn. Syst., Ser. B 22(1):187-198, 2017). Based on this set, a sharper uppe...

    Jianxing Zhao

    Journal of Inequalities and Applications 2017 2017:85

    Published on: 21 April 2017

  6. Research

    A Hilbert-type fractal integral inequality and its applications

    By using thefractal theory and the methods of weight function, a Hilbert-type fractal integral inequality and its equivalent form are given. Their constant factors are proved being the best possible, and their...

    Qiong Liu and Wenbing Sun

    Journal of Inequalities and Applications 2017 2017:83

    Published on: 21 April 2017

  7. Research

    On certain new refinements of Finsler-Hadwiger inequalities

    Several refinements of the Finsler-Hadwiger inequality and its reverse in the triangle are discussed. A new one parameter family of Finsler-Hadwiger inequalities and their reverses are proved. This allows us t...

    Omran Kouba

    Journal of Inequalities and Applications 2017 2017:80

    Published on: 18 April 2017

  8. Research

    An extension of a multidimensional Hilbert-type inequality

    In this paper, by the use of weight coefficients, the transfer formula and the technique of real analysis, a new multidimensional Hilbert-type inequality with multi-parameters and a best possible constant fact...

    Jianhua Zhong and Bicheng Yang

    Journal of Inequalities and Applications 2017 2017:78

    Published on: 18 April 2017

  9. Research

    A stochastic Fubini theorem: BSDE method

    In this paper, we prove a stochastic Fubini theorem by solving a special backward stochastic differential equation (BSDE, for short) which is different from the existing techniques. As an application, we obtai...

    Yanqing Wang

    Journal of Inequalities and Applications 2017 2017:77

    Published on: 14 April 2017

  10. Research

    Riesz potential and its commutators on Orlicz spaces

    In the present paper, we shall give necessary and sufficient conditions for the strong and weak boundedness of the Riesz potential operator http://static-content.springer.com/image/art%3A10.1186%2Fs13660-017-1349-4/13660_2017_1349_Article_IEq1.gif

    Vagif S Guliyev, Fatih Deringoz and Sabir G Hasanov

    Journal of Inequalities and Applications 2017 2017:75

    Published on: 13 April 2017

Previous Page Page 2 of 132 Next Page